# SDR SWAA2022070624297

- Difficulty date: June 30, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N500WR
- Make and model: Boeing 737-8H4
- Aircraft serial: 36898
- Aircraft time: 27,308 hours, 12,600 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R/H Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD BIN EMERGENCY LIGHTS AT ROWS 6R/H; 10R/H AND 13R/H INOP. / [01] PERFORMED TROUBLESHOOTING AS PER REFERENCE B737 WDM 33-51-12-13. FOUND POWER SUPPLY AND BATTERY PACK M1676 DEFECTIVE.;[02] REMOVED AND REPLACED POWER SUPPLY M1676 AS PER REFERENCE B737 AMM 33-51-06-960-806.;[03] VERIFIED STEP 1;2;[04] REMOVED AND REPLACED BATTERY PACK ON M1676 FOR OVERHEAD BIN EMERGENCY LIGHTS AT ROWS 6R/H; 10R/H AND 13R/H AS PER B737 AMM 33-51-06-960-805. TEST OK;[05] VERIFIED STEP 4.
